# SDR IPXA2019081245493

- Difficulty date: July 31, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 68,438 hours, 12,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AEA0341131
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C,  CENTER CARGO FLOOR SUPPORT ANGLE IS CRACKED AT STA. 5-0 L43L.REMOVED, FABRICATED AND REPLACED SUPPORT/RETAINER IAW DWG. AEA0341 AND SRM 51-35-01. (MINOR)
